# SDR MALA040834

- Difficulty date: November 23, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, AFT CARGO DOOR INNER SKIN AND INTERNAL TOP DOOR FRAME CRACKED AT TWO LOCATIONS 5 INCHES FROM TOP EDGE OF DOOR.  MAINTENANCE REPAIRED IAW EO A52040.  REFER TO 409, 226175 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/23/04.
